Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dannyjl

Not Sure If Accutane Helps With Acne Triggered From Food Sensitivity/introlerance

Recommended Posts

Ive been on accutane 6 months now. im mostly cleared up 90% (atm)

month 1. 40mg

month 2. 60mg

month 3. 80mg

month 4.80mg

month 5. 100 for 2 weeks couldnt handle the dryness so went back down to 80mg

month. 6 80mg

I weigh 78 kilos, anyway i started clearing up month 4 onwards and there was a period where i went 3 weeks with not 1 pimple.

The last few weeks i have been breaking out almost every day with 1 to 2 new pimples, I was very stumped and pissed off.

But i just figured something, i have been taking whey protein powder for the last 2 weeks and this could be a possible trigger.

I have read that accutane did not work for people whose acne was triggered by food intolerance.

Others will say, accutane should clear up all acne no matter what the cause. I read a post where someone said acne is only caused by excess sebum which accutane krills so no more acne no matter what triggers it > someone responded with this

Not all acne is cause by oil production. Oil may make things worse but for some people, an inflammation in your body that is brought on by certain foods can trigger acne.

Ive been into bodybuilding for years but have only started taking whey protein the last few weeks, so im puzzled if this is the cause of my sudden breaking out again since, i have been clearing up heavily until the last 2 weeks.

What are your thoughts?

p.s Im 25 now and have had acne since i was in highschool, it has got worse the last 2 years. acne is moderate around my neck, chest,back, shoulders.

was 90-95% clear until last 2 weeks where ive been breaking out again, will eliminate the whey protein powder and find out. If this is the case i may have a food intolerance to dairy, artifical sweetener in the protein powder maybe. will find out

Link to comment
Share on other sites

I completely agree with you! Our skin is the biggest indicator of what is going On inside the body. Ive also read a lot about those on accutanw continuing to get break outs until they went off of it. Maybe the new inflamed acne is still your body clearing out some of the deeper debris. However, as I said I do agree, if we are putting foods in our body like refined sugars or other foods we are allergic to like diary, gluten etc we are still affecting our bodies- accurate can't solve that. Best to adjust your diet to have best results possible. Organic hemp hearts and Quinoa are high in protein maybe start incorporating these into your daily diet and see if you notice a difference. Also it's great to take a 3 step probiotic at least one full supply and aloe Vera is a great drink for helping internal inflammation! All the best! Let me know how you make out and looking forward to your end results!!!!

Link to comment
Share on other sites

Agreed! Accutane didn't work for me at all, made it far worse with an initial breakout that lasted the full seven months....sadly almost every scar I have is from the '''''initial'''' breakout which triggered my already cystic acne into a nightmare.

But I'm in the less than 1% according to my TWO doctors (since one was so mystified we engaged a second one who is also mystified).

For me it was gluten and dairy....it isn't food allergies for everyone, but instead of pushing antibiotics and counting that as a failed trial before you get to accutane, wouldn't it be nice if doctors said hey it might not work (like the antibiotics but this won't actually screw up your body), but why don't you avoid dairy for 30 days? gluten for 30 days? Again before the 'diet changes don't work only accutane does' haters jump on me, I KNOW IT WON'T work for everyone to avoid dairy....but it works for some.

Bottom line, DITCH they whey powder NOW....try hemp or rice or egg whites or a blend, and avoid chemical sweeteners too...good luck!

Link to comment
Share on other sites

stopped the whey 3 days ago, no new breaouts as of yet, im still getting the odd tiny pimple on my chest, grrrrrrr. looks like another 2 months on the tane for me.

Link to comment
Share on other sites

p.s My acne isnt due to whey, i think due to testosterone or unevan hormones i have no idea, Cause i have cleared up 90% but started breaking out a bit more again at the time i started taking whey protein, coincidence maybe , seems a bit suss i have no idea. Im still getting a few tiny tiny pimples on my chest. so annoying just want this over with.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×